# SDR UPS202281

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CENTER WING BOX UPPER SKIN FS 825, RBL 55-46 COMMON TO STRINGER 9 AFTER EXISTING CORRODED DOUBLER WAS REMOVED, SKIN WAS FOUND TO BE BEYOND LIMITS.  INSTALLED REPAIR IAW DHC SK915-577 AND UPS ENGINE.  FILE NR 727-57-1071.
